# SDR ASAA2019112091377

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,305 hours, 14,962 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON AFTER START CHECK LIST R/H PACK ILLUMINATED ON M/C RECALL LIGHT EXTINGUISHES WITH M/C RESET CONTACTED DISPATCH & MX CONTROL. GROUNDED - YES. PREVIOUS FLIGHT LEG SHOWED TCV FAULT, ACCOMPLISHED B737-800 FIM 21-62 TASK 801. OPS CHECK GOOD, TCV FAULT NO LONGER PRESENT THIS CLEARS MEL 21-32B.
